# SDR FDEA201801180115

- Difficulty date: January 18, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 68,110 hours, 21,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149N774027
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

CRACKED SUPPORT ANGLE,  RIGHT AFT WING TO BODY BS 1240, STRINGER 25R.   FABRICATED AND INSTALLED A NEW SUPPORT ANGLE IAW AMS2770,  AND DWG 149N7740, SHT 2, REV A.
